Követés
Branko Malesevic
Branko Malesevic
Professor of Mathematics, University of Belgrade, School of Electrical Engineering
E-mail megerősítve itt: etf.rs - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
A method of proving a class of inequalities of mixed trigonometric polynomial functions
B Malesevic, M Makragic
Journal of Mathematical Inequalities, Volume 10, Number 3 (2016), 849-876., 2015
722015
Extensions of the natural approach to refinements and generalizations of some trigonometric inequalities
B Maleąević, T Lutovac, M Raąajski, C Mortici
Advances in Difference Equations 2018 (1), 1-15, 2018
512018
The natural algorithmic approach of mixed trigonometric-polynomial problems
T Lutovac, B Maleąević, C Mortici
Journal of Inequalities and Applications 2017, 1-16, 2017
492017
Some notes on a method for proving inequalities by computer
B Banjac, M Makragić, B Maleąević
Results in Mathematics 69 (1-2), 161-176, 2016
462016
New approximations of some expressions involving trigonometric functions
M Nenezić, B Maleąević, C Mortici
Applied Mathematics and Computation 283, 299-315, 2016
432016
Refinements and generalizations of some inequalities of Shafer-Fink’s type for the inverse sine function
B Maleąević, M Raąajski, T Lutovac
Journal of Inequalities and Applications 2017 (1), 1-9, 2017
342017
An application of λ-method on inequalities of Shafer-Fink’s type
BJ Maleąevic
Mathematical Inequalities and Applications, Vol. 10, No. 3 (2007), 529-534, 2007
32*2007
A proof of an open problem of Yusuke Nishizawa for a power-exponential function
B Malesevic, T Lutovac, B Banjac
Journal of Mathematical Inequalities, Volume 12, Number 2 (2018), 473-485., 2016
292016
A proof of two conjectures of Chao-Ping Chen for inverse trigonometric functions
B Malesevic, B Banjac, I Jovovic
Journal of Mathematical Inequalities, Volume 11, Number 1 (2017), 151-162., 2015
292015
One method for proving inequalities by computer
BJ Maleąević
Journal of Inequalities and Applications 2007, 1-8, 2007
282007
A new method for proving some inequalities related to several special functions
T Lutovac, B Maleąević, M Raąajski
Results in Mathematics 73 (3), 100, 2018
272018
Sharpening and generalizations of Shafer-Fink and Wilker type inequalities: a new approach
M Rasajski, T Lutovac, B Malesevic
Journal of Nonlinear Sciences and Applications, Volume 11, Issue 7, (2018 …, 2017
232017
About some exponential inequalities related to the sinc function
M Raąajski, T Lutovac, B Maleąević
Journal of Inequalities and Applications 2018 (1), 1-10, 2018
222018
Refined estimates and generalizations of inequalities related to the arctangent function and Shafer's inequality
B Malesevic, M Rasajski, T Lutovac
Mathematical Problems in Engineering, Volume 2018, Article ID 4178629, (2018 …, 2017
212017
Double–Sided Taylor’s Approximations and Their Applications in Theory of Analytic Inequalities
B Maleąević, M Raąajski, T Lutovac
Differential and Integral Inequalities, 569-582, 2019
20*2019
Solving fuzzy linear systems using a block representation of generalized inverses: The Moore–Penrose inverse
B Mihailović, VM Jerković, B Maleąević
Fuzzy Sets and Systems 353, 44-65, 2018
20*2018
One method for proving some classes of exponential analytic inequalities
B Malesevic, T Lutovac, B Banjac
Filomat 32:20 (2018), 6921-6925., 2018
182018
The geometry of trifocal curves with applications in architecture, urban and spatial planning
M Petrovic, B Banjac, B Malesevic
Urban and Spatial Planning, SPATIUM, Volume 32, December 2014, 28–33, 2013
172013
On the Extension of the Erdos-Mordell Type Inequalities
B Malesevic, M Petrovic, M Obradovic, B Popkonstantinovic
Mathematical Inequalities and Applications, Volume 17, Number 1 (2014), 269-281, 2012
172012
Differentially transcendental functions
B Maleąević, ® Mijajlović
Bulletin of the Belgian Mathematical Society-Simon Stevin 15 (2), 193-201, 2008
172008
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20